Chair of Applied Mathematics (170)
Organisational unit: Chair
Research output
- Published
Time-Splitting Methods to Solve the Stochastic Incompressible Stokes Equation Read More: http://epubs.siam.org/doi/abs/10.1137/100819436
Hausenblas, E., 2012, In: SIAM Journal on Numerical Analysis. 50, p. 2917-2939Research output: Contribution to journal › Article › Research › peer-review
- Published
Time-discretization of stochastic 2-D Navier–Stokes equations with a penalty-projection method
Hausenblas, E. & Randrianasolo, T. A., 27 Jun 2019, In: Numerische Mathematik. 143.2019, 2, p. 339-378 40 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
The stochastic Klausmeier system and a stochastic Schauder-Tychonoff type theorem
Hausenblas, E. & Tölle, J. M., 13 Oct 2023, In: Potential analysis : an international journal devoted to the interactions between potential theory, probability theory, geometry and functional analysis. 61.2024, August, p. 185-246 62 p.Research output: Contribution to journal › Article › Research › peer-review
- E-pub ahead of print
The Stochastic Gierer–Meinhardt System
Hausenblas, E. & Panda, A. A., 13 Apr 2022, (E-pub ahead of print) In: Applied mathematics & optimization. 85.2022, 2*April, 49 p., 24.Research output: Contribution to journal › Article › Research › peer-review
- Published
The Second Kummer Function with Matrix Parameters and Its Asymptotic Behaviour
Hausenblas, E. & Wehowar, G., 2 Dec 2018, In: Abstract and applied analysis. 2018, 2018, p. 1-8 8 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
Theoretical study and numerical simulation of pattern formation in the deterministic and stochastic Gray–Scott equations
Hausenblas, E., Randrianasolo, T. A. & Thalhammer, M., 2020, In: Journal of computational and applied mathematics. 364.2020, 15 January, 27 p., 112335.Research output: Contribution to journal › Article › Research › peer-review
- Published
The one-dimensional stochastic Keller–Segel model with time-homogeneous spatial Wiener processes
Hausenblas, E., Mukherjee, D. & Tran, T. H., 2022, In: Journal of differential equations. 310.2022, 15 February, p. 506-554 49 p.Research output: Contribution to journal › Article › Research › peer-review
- Published
The Numerical Approximation of Solution to Parabolic SPDEs Forced by a Lévy Noise.
Simonov, I., 2013.Research output: Contribution to conference › Poster › Research › peer-review
- Published
The Numerical Approximation of Solution to Parabolic SPDEs Forced by a Lévy Noise
Simonov, I., 2013.Research output: Contribution to conference › Poster › Research › peer-review
- Published
"The Numerical approximation of solution to parabolic SPDEs forced by a Lévy noise"
Simonov, I., 2012.Research output: Contribution to conference › Poster › Research › peer-review